A case was recently reported of a 70-year-old man who developed rhabdomyolysis after his Lyrica (pregabalin) dosage was increased and he was also given Zocor (simvastatin), a statin drug usually given for high cholesterol. Rhabdomyolysis is the breakdown of muscle fibers that leads to the release of muscle fiber contents (myoglobin) into the bloodstream, which is harmful to the kidneys and often causes kidney damage.
When he arrived at the emergency room, the man was mentally disoriented, he was unable to stand up, all four extremities were twitching and he had slurred speech. Other symptoms of rhabdomyolysis may include:
Dark, red or cola colored urine
Decreased urine production
Muscle stiffness or aching
Weakness of affected muscles
Unintentional weight gain
Statin drugs are known to sometimes cause rhabdomyolysis. Lyrica is not generally recognized as a cause of rhabdomyolysis, although in t...
Has anyone tried Lyrica, Diltiazem and toradol, the dr has me on this and I am very dopey. I have had migranes since I was young. I have just had decompression surgery for chiari malformation. The migranes are now very bad. My family Dr. has me on Lyrica 75 mg 2 times a day, sandoz diltiazem 120 mg once a day and toradol 10 mg 4 times a day. I am very sleepy and dopey, has anyone else tried these? Any suggestions would be appreciated. thanks , Michelle.
Diltiazem is a calcium channel blocker initially developed for heart issues and hypertension. It has since been found to be effective in preventing Migraine. One potential side effect is drowsiness, but that usually stops as your body becomes accustomed to it.
The prescribing information for Lyrica actually carries this warning: " LYRICA may cause dizziness and somnolence and impair patients’ ability to drive or operate machinery ." The DEA has actually listed...
Puffy face; Swelling of the face; Moon face; Facial edema
Apply cold compresses to reduce swelling from an injury. Raise the head of the bed (or use extra pillows) to help reduce facial swelling.
Call your health care provider if
You should call your health care provider if you have:
Sudden, painful, or severe facial swelling
Facial swelling that lasts a while, particularly if it is getting worse over time
Fever, tenderness, or redness, which suggests infection
What to expect at your health care provider's office
Emergency treatment is needed if facial swelling is caused by burns or if you have breathing problems.
The health care team will ask questions about your medical and personal history to determine treatment or if any medical tests are needed. Questions may include:
How long has the facial swelling lasted?
When did it begin?
What makes it worse?
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.